# SDR HNAA2021091300462

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD SEAT TRACK SUPPORT IS CORRODED AT FR 46. PERFORMED REPAIR OF SEAT TRACK SUPPORT AT FR 46 IAW EMB 145 SRM 53-00-11 REPAIR TYPE C.
